# SDR YTRR105446

- Difficulty date: August 12, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N595RL
- Make and model: Bell 407
- Aircraft serial: 53595
- Aircraft time: 1,334 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 406310405101
- Part serial: RXFS9129
- Condition: Worn
- Location: Main Rotor
- Part time: 841 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R PC BEARING RADILA AND AXIAL LIMITS BEYOND MANUFACTURERS SPECIFICATIONS
